# SDR ASOA2020040984014

- Difficulty date: April 8, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 43,368 hours, 33,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: B6245
- Condition: Intermittent
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 4229, DURING MX INSPECTION THE MAIN PAX DOOR EMERGENCY LIGHT WAS FOUND TO BE INTERMITTENT. MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT ASSEMBLY, OPERATIONALLY TESTED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
